We have a scheduled maintenance planned for [February 25, 2024 (Sunday)] from 1:30 AM to 5:30 AM UTC. During this period, our website may experience downtime as we perform essential updates and improvements. We apologize for any inconvenience this may cause and appreciate your understanding.

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Hyaluronic Acid Dermal Fillers Cause Chest Pain And Palpitations?

Are chest pains and palpitations side effect of hyalronic acid dermal fillers? Four weeks ago i had hyaluronic acid fillers in my nasolabial folds. Since then i have been getting palpitations and mild chest pain and generally feeling run down. I am wondering whether this is a possible side effect of the injections. The injection site is fine - no swelling, redness or bruising. I have been to see my GP and he can t find a reason for my chest pain (they have done an ECG and blood tests). It may be nothing to do with the fillers but was just wondering if this was a possible side effect? I don t have a history of anaphylaxis. I don t have an allergy to gram positive bacteria (that i know of! - i take probiotics which i believe are gram positive). However, i am sensitive to certain foods including gluten, dairy and soya. Many thanks.
Fri, 29 Sep 2023
Report Abuse
General & Family Physician 's  Response
Hello,

Take an appointment with endocrinologist and make some examination like TSH, T3 and T4. Maybe, it is side effect of topical anesthetic that is used during filler procedure.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Blerina Pasho, General & Family Physician
I find this answer helpful

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Glycosaminoglycan


Loading Online Doctors....
Can Hyaluronic Acid Dermal Fillers Cause Chest Pain And Palpitations?

Hello, Take an appointment with endocrinologist and make some examination like TSH, T3 and T4. Maybe, it is side effect of topical anesthetic that is used during filler procedure. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Blerina Pasho, General & Family Physician